# SDR CA160304001

- Difficulty date: March 3, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 47830
- Condition: Leaking
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) NLG DID NOT EXTEND WHEN SELECTED DOWN.  ALTERNATE EXTENSION PROCEDURE USED. TROUBLESHOOTING IN PROGRESS,  NLG DOOR ACTUATOR REPLACED. CONFIRMED BYPASSING INTERNALLY.
